A remark on CD0(K)-spaces


Alpay S., Ercan Z.

SIBERIAN MATHEMATICAL JOURNAL, vol.47, no.3, pp.422-424, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1007/s11202-006-0054-1
  • Title of Journal : SIBERIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.422-424

Abstract

A representation of the CDo (K)-space is given in [1, 2] for a compact Hausdorff space K without isolated points. We generalize this to an arbitrary countably compact space K without any assumption on isolated points.